# SDR F3LA99137

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED RIGHT FORWARD SERVICE DOOR INBOARD THRESHOLD SUPPORT ANGLE CORRODED.  MAINTENANCE FABRICATED AND REPAIRED RIGHT FORWARD SERVICE DOOR INBOARD THRESHOLD SUPPORT ANGLE PER SRM 51-40-3.  (M)
